# SDR 98ZZZX4434

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BY
- Make and model: Bell 206B-3
- Aircraft serial: 2871
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721011
- Condition: Malfunctioned
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINEAR ACTUATOR EXTENDS EXCESSIVELY (LOW SIDE OF BEEP).   WORN GEAR MAY BE DISCONNECTED.  SENT FOR REPAIR.
